Research Repository

Browse by Author: Zheng, WX

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Zheng, WX (2016) On reachable set estimation of delay Markovian jump systems with partially known transition probabilities. Journal of the Franklin Institute, 353 (15). 3835 - 3856. ISSN 0016-0032

Feng, Zhiguang ORCID: 0000-0003-1037-1529, Zheng, WX and Wu, L (2016) Reachable Set Estimation of T-S Fuzzy Systems with Time-varying Delay. IEEE Transactions on Fuzzy Systems, 25 (4). 878 - 891. ISSN 1063-6706